Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Side Effects Of Kaletra And Truvada

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Truvada

Brand name: Truvada Generic name: emtricitabine/tenofovir, or FTC/TDF Class: Nucleoside/nucleotide reverse transcriptase inhibitor (nucleoside/nucleotide, NRTI, or nuke) -- fixed dose combination Manufacturer: Gilead Sciences, Inc., www.gilead.com , (800) GILEAD-5 (445-3235) AWP: $1,427.09/month Standard Dose: For adults and pediatric patients 12 years or older and weighing more than 77 pounds, one tablet (200 mg...
Ask the Experts

kaletra+truvada sexual side effects

as a new user of these meds, i am wondering if there are there any known sexual side effects to the combination of Kaletra and Truvada?...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
To my knowledge and in my experience there has not been a consistent issue with those drugs regarding side effects directly causing sexual dysfunction. Kaletra can interact with many drugs that can impact sexual side effects such as Viagra like... Read more »

kaletra & truvada side-effect.

what are the side effects of kaletra & truvada drugs?any fat related problem(lipodystrophy, buffalo hump..etc) or skin hyper pigmentation ?...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Most common side effects from Kaletra + Truvada or gut related (bloating, loose stools) as well as increased plasma lipids (such as triglycerides). Fat redistribtion problems can be seen though risk is modest and comparable to many other widely... Read more »

Truvada+Kaletra or Truvada+Viramune

Hi, I'm ready to start meds for first time and my Dr. has recommended two options for me. Truvada+Kaletra or Truvada+Viramune. I would like the option that has the least side effects and least toxic. I'm a little concerned with the...
Edwin DeJesus, M.D., F.A.C.P.

Response from Edwin DeJesus, M.D., F.A.C.P.

Both of those regimens are very effective in treating HIV, but the side effects profiles are quite different. Kaletra has been associated more with gastrointestinal side effects, such a change in bowel movements, and alterations on your lipids,... Read more »

Truvada +kaletra or truvada+novir +reyataz

I'm about to start my to take does pills and the doctor gave meBoth combinations as option for my treatment ..doctor by yourExperience each combination has less side effects and gave has a better long term tolerance ? Thanks you...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Both are good HIV regimens with the Reyataz option involving slightly fewer pills and side effects in general. KH... Read more »
Connect With Others

PeP (Truvada and Kaletra) 28 day cycle... Long Term effects?

Posted by Screen1001
Hello all, I just started taking Truvada and Kaletra 3 days ago to provent being infected. After I am done with my 28 day cycle is it common for the side effects to remain long term? Right now I have had a very upset stomach and nausia for 3 days.... Read more »

New Kaletra Formulation.....

Posted by Anonymous, 3 Replies
Hello.
I am looking at changing from Sustiva to Kaletra (My Nuke backbone is Truvada), however I have concerns about the side effect profile of Kaletra.
I hear that the newer formulation of Kaletra has less side effects that the old one - has anyone... Read more »

Isentress plus Kaletra

Posted by Danigirl, 3 Replies
Has anyone taken a combination of Isentress and Kaletra? My husbands ID doctor called in this prescription after he had a reaction from the Atripla. We are new at this but I understand that traditionally the two aren't given together. The only... Read more »

First Regimen = Sustiva + Combivir + Kaletra?

Posted by placation, 4 Replies
Hey guys (and gals). I am sure this has been addressed in some other post through some other thread in the past, but it would take forever to try to find those messages. So, here's my question and my issues...

My doc subscribed Sustiva + Combivir +... Read more »